# SDR TWAA9818207

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1085
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FORWARD END OF STRINGER 33R CRACKED AT FORMER TIE FITTING, STA 1085.  SPLICED IN NEW SECTION OF STRINGER PER 767-200 SRM 53-00-03 PAGE 209 TO 216 AND 51-40-03 PAGE 1.
